May 31, 2004 - 11:25 pm
I have just gone through radiation therapy and am waiting for another week to see if my PSA went back down. Had an RRP back in 2000 and psa went up to .3. In the meantime my father who is 87 and receiving lupron injections every four months and has had his PSA level at <.1 for the last two years, has taken a turn for the worse. He still has his prostate and is not a canidate for surgery because of his advanced age. He is in assisted living but will be going into a nursing home shortly. He is incontinant and has parkinsons desease. His dementia has accelerated very fast. He has no quality of life anymore. I know that if I ask a doctor I will not get an honest answer because of his oath. What I'd like to know is what will happen if I stop taking him for his lupron? With his psa so low why should he have to endure the hour wait in the waiting room and the digital exam and shots? What would happen if he goes off the lupron? Don't tell me to ask a doctor, what I'd like to know is if anyone else is or was in this same position? What was the outcome? Thanks.